MathSciNet Relay Station
MathSciNet bibliographic data
MR1899368 20E08 (20C08)
Bartholdi, Laurent; Grigorchuk, Rostislav I. On parabolic subgroups and Hecke algebras of some fractal groups. Serdica Math. J. 28 (2002), no. 1, 47–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement